# SDR DLL10971794

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Component: 1535927105
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

C-HYD SYSTEM HYD QTY DROPPED TO 1/4 WITH ASSOCIATED LOW QTY LIGHT.  CAUSE IS FAILURE OF RT MLG RETRACT CYLINDER.  RT MLG DOOR DAMAGED ON LANDING.  REPLACED ACTUATOR.
